# SDR CALA2017090803088

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 53,340 hours, 18,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 7ABC TO 14ABC DO NOT ILLUMINATE WHEN TESTED.  FOUND THE M1676 POWER SUPPLY AT FAULT.  REMOVED AND REPLACED THE POWER SUPPLY IAW MM 33-51-06-960-806, AND THE BATTERY PACK IAW MM 33-51-06-960-805.  OPS CHECKED GOOD.
